Homeopathic Remedies Homeopathy ForumForum archive - L

Homeopathy Forum Archive: lycopodium aggravation

Below are posts from our forum containing the phrase lycopodium aggravation. Some are current, others are old, but may still be useful.

5 topics displayed.

Lycopodium aggravation 4

Dear all, I have been visiting homeopathy doctor for a while but I have lost my confident with him. He prescribes two or even more remedies at the same time and all the remedie...
Started by Eoja1407. Last post: 2017-07-13

Lycopodium Aggravation - Please help 26

I was prescribed Lycopodium for my anxiety and digestive issues. Every time when I started taking the remedy an aggravation developed in the form of tremendous amount of gases whic...
Started by Matt_100. Last post: 2012-05-29

Lycopodium aggravation - someone please reply!!! 0

Female, 29 yr old. I took Lycopodium 200c twice a day for one week: it fixed almost completely my 12 years long acne (the situation has dramatically improved), but the leuchorrea ...
Started by acnevictim. Last post: 2010-12-22

Possible Lycopodium aggravation 2

Sorry for this long post, I really need help for my child's condition. We are suspecting a Lycopodium aggravation with my child. She is 5.3 years old. Below is a summary of he...
Remedies: Mercurius Vivus
Started by namita. Last post: 2010-03-12

Lycopodium Aggravation & Antidote 3

On recommendation of a friend i took the following remedies last week. Lycopodium 1M (4 drops in normal water) once a week Nux Vomica 30C (3 drops in normal water before going to ...
Remedies: Lycopodium Clavatum, Nux Vomica, Phosphoricum Acidum, Camphora , Selenium, Conium Maculatum, Pulsatilla Nigricans
Started by sunnyjamiel. Last post: 2010-02-13

As you know, information given in this forum is given by way of exchange of views only. It is not to be treated as a medical diagnosis, and should not be used as a substitute for seeing a qualified homeopath or physician. In most cases, advice posted here is not given by a medical expert.

If symptoms persist, consult a medical professional.